# SDR 2016FA0000182

- Difficulty date: April 18, 2016
- Submitted: April 19, 2016
- Operation: General aviation
- Aircraft: N808JH
- Make and model: Hughes 369E
- Aircraft serial: 0577E
- Aircraft time: 15,545 hours, 37,060 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 500P2100105
- Part serial: 907B
- Condition: Delaminated
- Location: M/R Blade
- Part time: 2,222 hours, 2,513 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE APROXIMATELY 1" INBD FROM THE TIP ON THE TOP OF THE MAIN ROTOR BLADE, PN 500P2100-105, SN 907B A .5" X .5" DELAMINATION WAS FOUND ON THE STAINLESS STEEL L/E OF THE BLADE.  THE BLADE WAS REMOVED FROME THE ACFT AT THIS TIME.
